# SDR ASOA201906287089

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 42,176 hours, 32,618 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  #2 FORWARD ENGINE YOKE CRACKED.  CORRECTIVE ACTION:  REMOVED AND REPLACED #2 FWD LOWER YOKE FITTING IN ACCORDANCE WITH EA 26-2014-06301.
